# SDR F3LA200800513

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 11,484 hours, 5,613 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367414400000
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSP NOTED THE AFT CARGO PIT CENTER LT UPPER TRANSITION PANEL 151FE WAS PUNCTURED.  MAINT REPAIRED TRANSITION PANEL 151FE IAW SRM 53-02-00 FIGURE 204.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
